# SDR UIEA2020090431927

- Difficulty date: August 31, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 99,802 hours, 17,503 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW OUTBOARD MID FLAP INBOARD UPPER PANEL 587LT FOUND DELAMINATION.  PERFORMED PERMANENT METAL HOT BOND REPAIR.
